Originally posted by Hoxy: |
I have tried many types of acne medicines, including tetrecycline and some other forms of antibiotics. But nothing worked better than accutane. It worked miracles for me while I was taking it, completely clearing up my skin. But couple of monthes after I stop taking it the acne always came back. So I tried 3 applications of accutane over the course of 4 years. The last one was about 1 year ago, and that time I took it for more than 6 monthes. Now my acne is getting worse again, and I've been comtemplating on taking accutane one more time. I know this can't be too good for me as it is a really powerful drug. Does anyone have any advice? Thanks
try a low dosage accutane... i read here someone did 10mg per day. i tried b4 on 40mg per day for 6 months and worked great.. but after 3 months the acne came back .. so i too went on 10mg per day i been doing now for 7nmonths and my skin is 99%clear,,, now i am trying to ween down to 10mg every 2 days..
then hopefully 10mg every 3 days... then onece a week.. then no more accutane and acne